# SDR CA980406033

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tunnel
- Part number: 206031301121
- Condition: Cracked
- Location: Crosstube
- Part time: 17,248 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT CROSSTUBE TUNNELS P/N 206-031-301-121 AND P/N 206-031-302-269 CRACKED IN NUMEROUS LOCATIONS.
